# SDR F3LA200300083

- Difficulty date: February 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION IN SCREW HOLES OF FWD LAVATORY AFT BULKHEAD ATTACH ANGLE, HAT SECTION, STA. 312, LBL 12 TO LBL 42.  REMOVED HAT SECTION PER SRM 51-30-2.  FABRICATED AND INSTALLED NEW HAT SECTION PER SRM 51-10-1, SRM 51-30-2 AND SOPM 20-41-02.
